No open-access location is known for this record yet.
No open-access location is known for this record yet.
Linear Regression Estimation of Discrete Choice Models with Nonparametric Distributions of Random Coefficients by Patrick Bajari, Jeremy T. Fox and Stephen P. Ryan. Published in volume 97, issue 2, pages 459-463 of American Economic Review, May 2007
Loading…
Stored only when both papers are in the corpus — 69 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.